# SDR IPXA2017121324504

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 86,104 hours, 15,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bar
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALIFT BAR ON RH CREW ENTRY DOOR DETACHED ON RH SIDESECURED R/H CREW ENTRY DOOR LIFT BAR I.A.W AMM 52-00-00
